# SDR ASOA04478

- Difficulty date: July 1, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N901EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7616
- Engine: Ge CF343B1
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Panel
- Part number: 601R517063
- Condition: Stuck
- Location: Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, AT APPROXIMATELY 800 FEET THE STAB TRIM AND MACH TRIM DISENGAGED AND THE CREW RE-ENGAGED THEM.  WHILE CLIMBING THROUGH 14,00 FEET WITH THE AUTOPILOT ON, STAB TRIM AND MACH TRIM MESSAGES APPEARED AND THEY DISENGAGED AGAIN.  THE QRH WAS COMPLIED WITH AND AN EMERGENCY WAS DECLARED BY THE TOWER.  THE AIRCRAFT RETURNED TO DEPARTURE AND LANDED SAFELY WITH THE FLAPS SELECTED AT 45 DEGREES.  MAINTENANCE FOUND THE STAB TRIM PANEL CHANNEL 1 BUTTON STUCK PARTIALLY IN AND REMOVED AND REPLACED THE STAB TRIM PANEL.  SYSTEM BITE TEST AND OPS CHECK WERE PERFORMED WITH NO DISCREPANCIES NOTED.  AIRCRAFT OK FOR SERVICE.
